As an Amazon Associate I earn from qualifying purchases.
Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.
Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive. 24-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold.

Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. Our kids' cold & flu symptom medicine come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.

Indicated for children ages 6 to 11 years, this kids cold and flu medicine comes in a kid-friendly grape flavor with a formula that is free of aspirin, alcohol and ibuprofen.

Oz children's tylenol pain and cold relief liquid; grape flavor; Tylenol is the #1 pediatrician recommended brand for pain relief and fever reduction; Children's Tylenol has been used by parents for decades.
Children's pain & fever reducer: children's tylenol Liquid Oral Suspension; Tylenol kids grape flavor; Temporarily relieves minor aches and pains due to the common cold and flu, sore throat, runny nose, cough, and sneezing. Includes: pack of 1, 4 fl.

Formulated with acetaminophen for pain relief & fever reduction, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. They also aid in loosening mucus & body aches & chest congestion, cough, head & thinning bronchial secretions for more productive coughs.
The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor. The nighttime formula also contains doxylamine succinate, phenylephrine HCl nasal decongestant, an antihistamine. Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults.

Twin 2 pack of 24-count of tylenol cold + flu severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold.
Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive. This severe cold & flu medicine helps relieve fever, nasal congestion, minor aches and pains, sore throat, headache, and cough.


1 doctor-recommended brand: combo pack of 24 capsules of tylenol Cold + Flu Severe Day/Night to relieve cold and flu symptoms. Combo pack includes 16 day Capsules and 8 Night Capsules for any time of day relief.
Each cold and flu caplet: contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg phenylephrine HCl, a cough suppressant. Daytime relief caplets: formulated to reduce fever, sore throat, and relieve headache, stuffy nose, loosen phlegm, cough, bodyache, and chest congestion.

Severe congestion & cough has a triple action formula that relieves Nasal and Chest Congestion, Controls Cough and Thins & cough symptom relief: maximum strength Mucinex Fast-Max Severe Congestion & Loosens Mucus.
Powerful multi-symptom relief: this combo pack of Maximum Strength Mucinex Fast Max Severe Congestion & Cough and NightShift Cold & Flu provides powerful multi-symptom relief for your worst symptoms. Cold & flu symptom night relief: mucinex nightshift cold & Flu reduces Fever, Sneezing, Sore Throat, relieves Headache, Coughing, Minor aches and Pains, Runny Nose for a better morning. Cover your out-of-pocket expenses with pre-tax dollars. Fsa & hsa eligible: save up to 30%.

As world leader in homeopathy, we believe there’s more than one way to feel better. Since 1932, our passion is your health. Coldcalm tablets address symptoms at every stage of a cold. Recommended for everyone ages 3 and up, and is available in a box of 60 quick-dissolving tablets.
1. Tylenol
#ad
24 ct., Pain, Tylenol Cold + Flu Severe Medicine Caplets for Fever, Cough & Congestion
#adTylenol #ad - It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. This severe cold & flu medicine helps relieve fever, nasal congestion, minor aches and pains, headache, sore throat, and cough.Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.
More information #ad
From the doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive. 24-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.91 inches |
Length | 0.79 inches |
Weight | 0.04 Pounds |
Width | 4.52 inches |
Part Number | JJ-2309 |
Model | JJ-2309 |
More information #ad
2. Tylenol
#ad
Bubblegum, 4 Fl. Oz, Tylenol Children's Oral Suspension
#adTylenol #ad - 4-fluid ounce bottle of children's tylenol Oral Suspension Medicine with bubble gum flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. Our kids' cold & flu symptom medicine come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
More information #ad
This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.01 Inches |
Length | 2 Inches |
Weight | 0.43 Pounds |
Width | 1.95 Inches |
Part Number | 00300450407047 |
Model | 00300450407047 |
More information #ad
3. Tylenol
#ad
Tylenol Children's Cold + Flu Oral Suspension, 4 Fl. Oz, Grape
#adTylenol #ad - This multi-symptom relief medicine for kids also helps relieve minor aches and pains, stuffy or runny nose, sore throat, sneezing and congestion.4-fluid ounces of children's tylenol oral Suspension Liquid Medicine with grape flavor to temporarily relieve kids' cold & flu symptoms, including cough, headache and fever.Indicated for children ages 6 to 11 years, this kids cold and flu medicine comes in a kid-friendly grape flavor with a formula that is free of aspirin, alcohol and ibuprofen.
More information #ad
Each 5ml contains 160 mg of acetaminophen pain reliever and fever reducer, 5 mg of dextromethorphan HBr cough suppressant, 2. 5 mg of phenylephrine HCl decongestant and 1 mg of the antihistamine chlorpheniramine maleate. Tylenol is the #1 pediatrician recommended brand for pain & fever relief and has been relied on by parents for over 60 years.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.13 Inches |
Length | 1.97 Inches |
Width | 1.97 Inches |
Part Number | 300450391056 |
Model | 300450391056 |
More information #ad
4. Tylenol
#ad
4 Fl. Oz, Grape, Children's TYLENOL Cold + Cough + Runny Nose Oral Suspension
#adTylenol #ad - Acetaminophen formula: pain and fever medicine 5 mL dose contains 160 mg of acetaminophen, a pain and fever reducer; 1 mg of the antihistamine chlorpheniramine maleate and 5 mg of the cough suppressant dextromethorphan. How to use: find the right dosage on the children's Tylenol package for your child's age & weight; Use the dosing cup provided for use with this product; Safe and effective when used as directed.Oz children's tylenol pain and cold relief liquid; grape flavor; Tylenol is the #1 pediatrician recommended brand for pain relief and fever reduction; Children's Tylenol has been used by parents for decades.
More information #ad
Pain relief medicine for kids: children's tylenol oral suspension can be used by kids ages 6-11 years old; Kid friendly grape flavor and is gentle on the tummy; Starts to reduce fever in as little as 15 minutes; Ibuprofen-, Aspirin-, & alcohol-free. Children's pain & fever reducer: children's tylenol Liquid Oral Suspension; Tylenol kids grape flavor; Temporarily relieves minor aches and pains due to the common cold and flu, sore throat, runny nose, cough, and sneezing. Includes: pack of 1, 4 fl.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.13 inches |
Length | 1.97 inches |
Width | 1.97 inches |
Part Number | 456373 |
Model | 456373 |
More information #ad
5. Tylenol
#ad
Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz
#adTylenol #ad - The liquid medicines both provide temporary relief of cold & flu symptoms including fever, nasal & sore throat. The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor.Formulated with acetaminophen for pain relief & fever reduction, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. They also aid in loosening mucus & body aches & chest congestion, cough, head & thinning bronchial secretions for more productive coughs.
More information #ad
Value pack of tylenol cold + flu + cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor. The nighttime formula also contains doxylamine succinate, phenylephrine HCl nasal decongestant, an antihistamine. Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.31 Inches |
Length | 6.06 Inches |
Weight | 1.38 pounds |
Width | 2.06 Inches |
More information #ad
6. Tylenol
#ad
Tylenol Cold + Flu Severe Medicine Caplets for Cold & Flu Symptom Relief,Fever Reducer,Pain Reliever,Cough Suppressant,Nasal Decongestant & Expectorant with Acetaminophen,2 pks of 24 ct ea,48 ct
#adTylenol #ad - From the doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive.Twin 2 pack of 24-count of tylenol cold + flu severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold.
More information #ad
Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive. This severe cold & flu medicine helps relieve fever, nasal congestion, minor aches and pains, sore throat, headache, and cough.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Weight | 0.15 pounds |
Part Number | 00300450270344 |
Model | 00300450270344 |
More information #ad
7. Tylenol
#ad
4 oz., 2 pk., Children's Tylenol, Grape Splash Flavor
#adTylenol #ad - Usually, a fever is just a symptom of an infection or other condition. In most cases, a fever will go away on its own in 2 or 3 days. Pain reliever/Fever Reducer. Two - 4 ounce bottles. For a parent, it's understandable to be concerned when your child has a fever.More information #ad
Brand | Tylenol #ad |
Manufacturer | Costco #ad |
Weight | 0.25 Pounds |
Part Number | 67608 |
Model | 67608 |
More information #ad
8. Tylenol
#ad
Tylenol Cold + Flu Severe Day & Night Caplets, 24 ct, Pack of 2
#adTylenol #ad - The night capsules also contain 2 mg of chlorpheniramine maleate, an antihistamine. Nighttime relief caplets: help reduce fever and relieve runny nose, sneezing, cough, sinus congestion, sore throat, headache, nasal congestion, and pressure.1 doctor-recommended brand: combo pack of 24 capsules of tylenol Cold + Flu Severe Day/Night to relieve cold and flu symptoms. Combo pack includes 16 day Capsules and 8 Night Capsules for any time of day relief.
More information #ad
Daytime capslets: contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make a cough more productive. Each cold and flu caplet: contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg phenylephrine HCl, a cough suppressant. Daytime relief caplets: formulated to reduce fever, sore throat, and relieve headache, stuffy nose, loosen phlegm, cough, bodyache, and chest congestion.
Brand | Tylenol #ad |
Manufacturer | Tylenol #ad |
Height | 10 inches |
Length | 30 inches |
Weight | 26 ounces |
Width | 50 inches |
Part Number | bj 76487 /2 |
More information #ad
9. Mucinex
#ad
6 Fl Oz Pack of 2, Mucinex Maximum Strength Severe Congestion & Cough & Nightshift Cold & Flu Liquid For Multi-Symptom Relief
#adMucinex #ad - Mucinex nightshift cold & flu active ingredients: Contains Acetaminophen - Pain reliever and fever reducer; Dextromethorphan HBr - Cough suppressant; Triprolidine HCl – Antihistamine. Usage: use as directed; For ages 12+ years. 1 trusted cold & cough brand: mucinex is the #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand.Severe congestion & cough has a triple action formula that relieves Nasal and Chest Congestion, Controls Cough and Thins & cough symptom relief: maximum strength Mucinex Fast-Max Severe Congestion & Loosens Mucus.
More information #ad
Mucinex fast-max severe congestion & cough active ingredients: Contains Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant. Powerful multi-symptom relief: this combo pack of Maximum Strength Mucinex Fast Max Severe Congestion & Cough and NightShift Cold & Flu provides powerful multi-symptom relief for your worst symptoms. Cold & flu symptom night relief: mucinex nightshift cold & Flu reduces Fever, Sneezing, Sore Throat, relieves Headache, Coughing, Minor aches and Pains, Runny Nose for a better morning. Cover your out-of-pocket expenses with pre-tax dollars. Fsa & hsa eligible: save up to 30%.
Brand | Mucinex #ad |
Manufacturer | Reckitt Benckiser #ad |
Height | 5.77 Inches |
Length | 1.44 Inches |
Weight | 1 Pounds |
Width | 5.01 Inches |
More information #ad
10. Boiron
#ad
60 Count, Sore Throat, Non-Drowsy, Boiron ColdCalm Tablets for Relief of Common Cold Symptoms Such as Sneezing, Runny Nose, and Nasal Congestion
#adBoiron #ad - Our promise is your satisfaction. It temporarily relieves symptoms such as sneezing, runny nose, nasal congestion and minor sore throat.As world leader in homeopathy, we believe there’s more than one way to feel better. Since 1932, our passion is your health. Coldcalm tablets address symptoms at every stage of a cold. Recommended for everyone ages 3 and up, and is available in a box of 60 quick-dissolving tablets.
More information #ad
At boiron, the boiron family has been committed to providing quality medicines. Boiron cough, cold and flu medicines do not cause drowsiness or sleeplessness. Coldcalm tablets do not cause drowsiness and it has no known interactions with other medications.Brand | Boiron #ad |
Manufacturer | Boiron #ad |
Height | 3.9 Inches |
Length | 1.3 Inches |
Weight | 0.07 pounds |
Width | 3 Inches |
Part Number | 0306962607609 |
Model | 0306962607609 |
More information #ad
30-90% Disocunts Found!
We found that some of the products on this list are now discounted on Amazon! Do you want to see these products?
Disclaimer: We earn small fee from purchases made on Amazon.